Possible isotretinoin-induced keloids in a patient with Behcet's disease


Dogan G.

CLINICAL AND EXPERIMENTAL DERMATOLOGY, cilt.31, ss.535-537, 2006 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 31 Konu: 4
  • Basım Tarihi: 2006
  • Doi Numarası: 10.1111/j.1365-2230.2006.02140.x
  • Dergi Adı: CLINICAL AND EXPERIMENTAL DERMATOLOGY
  • Sayfa Sayıları: ss.535-537

Özet

Isotretinoin-induced keloid formation has occasionally been reported in patients who have undergone dermabrasion or laser treatment. This report describes a man with Behcet's disease (BD) who was prescribed isotretinoin for nodulocystic acne. After approximately 8 weeks of this treatment, the patient developed extensive keloids. There are no previous reports of possible isotretinoin-induced keloid formation in the setting of BD. This article discusses possible connections between BD, keloid formation and isotretinoin, which may be manifested in this case.